MathSciNet Relay Station
MathSciNet bibliographic data
MR2885704 92D30 (34C23 34C25 34K13 34K18)
Kaddar, Abdelilah; Abta, Abdelhadi; Alaoui, Hamad Talibi A comparison of delayed SIR and SEIR epidemic models. Nonlinear Anal. Model. Control 16 (2011), no. 2, 181–190.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement